Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Anxiety problem solved with medication. Suffering from body disorder, prescribed rexipra. Any side effects?

sir,i had anxiety problem a few years ago...doctor gave me a medicine(i dont remember its name)...i took it for few months and my prob was solved...1 month before i was suffering from body disorder and remained upset with myself always...doctor prescribed me rexipra 10..i am having it for past 1 month and i feel i am perfectly fine...then why it is said that rexipra has side effects..... AGE:-20....WEIGHT:-50KG....HT:-5 8
Asked On : Sat, 9 Mar 2013
Answers:  3 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Psychiatrist 's  Response
Hello and welcome to Healthcare Magic. Thanks for your query.

Rexipra is Escitalopram - an SSRI anti-depressant. Now, SSRI anti-depressants are the most commonly used medication in the treatment of a variety of anxiety and depressive disorders.

They are relatively safe, but like every other medication can have side effects. Now, just because a medicaine has a list of potential side effects, it does not mean that every one will develop them. Usually only a minority of the people develop any significant side effects. So, in your case, if you don't have any side effects and if your symptoms are well controlled with Rexipra, I would advise you to continue the medication for as long as your doctor advises you.

Wish you all the best.

Regards,
Dr. Jonas Sundarakumar
Consultant Psychiatrist
Answered: Mon, 11 Mar 2013
I find this answer helpful

2 Doctors agree with this answer

Psychiatrist Dr. Abhijit Chakraborty's  Response
actually Rexipra is a well tolerated medicine with few side effects like gi upset,headache. you should continue the medicine for at least 1 year.then consult with a psychiatrist for evaluation.
Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Psychiatrist Dr. Abhijit Chakraborty's  Response
actually Rexipra is a well tolerated medicine with few side effects like gi upset,headache. you should continue the medicine for at least 1 year.then consult with a psychiatrist for evaluation.
Answered: Sun, 10 Mar 2013
I find this answer helpful

3 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor